# SDR CHQA200700014

- Difficulty date: May 10, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N271SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145305
- Aircraft time: 17,073 hours, 15,130 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODA
- Part serial: MX661494
- Condition: Inoperative
- Location: Hyd System
- Part time: 12,230 hours, 9,033 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7816 - YYA-IAD - DURING TAKEOFF, RECEIVED "HYD 1 LOW QTY". DURING CLIMB, RECEIVED "E1 HYD PUMP FAIL". RAN QRH AND SHUT OFF ELECTRIC HYDRAULIC PUMP 1, GEAR DOORS OPENED DUE TO LACK OF PRESSURE. DECLARED AN EMERGENCY DUE TO NO FLUID IN THE ENGINE DRIVEN PUMP. TRIED TO NORMALLY EXTEND THE GEAR, BUT IT DID NOT LOWER. FOLLOWED QRH FOR ABNORMAL EXTENSION OF GEAR, DIVERTED TO BUF WITH NO INCIDENT. "E1 HYD PUMP FAIL" CLEARED FROM EICAS. MAINTENANCE REMOVED AND REPLACED THE ENGINE DRIVEN PUMP.
